# SDR UPS00233417

- Difficulty date: July 20, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, FWD CARGO DOOR BS 577 AFT ANGLE CRACKED AT HINGE ATTACHMENT     FWD CARGO DOOR REPLACED REF NRC 175922 FOR REPLACEMENT.
